Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fever, diarrhea, bad cough - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   hello
Doctor :   hi
Doctor :   how can ve help you
User :   I have had a fever for 3 days
Doctor :   k..
User :   all of a suddden i just had a green liquid like diarehhia except a liquid that was green exit me
Doctor :   any other associated symptoms
Doctor :   k..
User :   103 fever, bad cough, and body aches I am 13
Doctor :   is that also from 3 days?
User :   It just happened for the first time like 10 minutes ago
User :   but i have had the fever for 3 days. yes
Doctor :   k.. that must a gastointestinal infection
Doctor :   do u have any pain over
User :   what is that is it bad
Doctor :   ur abdomen?
User :   no pain except a pulled muscle from coughing
Doctor :   u bette get ur stool examination done
User :   in my chest...
Doctor :   k..
User :   does it require surgery is it life threatning
Doctor :   u need physical examination..
Doctor :   no surgey
Doctor :   some medication
Doctor :   tats all
User :   life threatning?
Doctor :   no..
User :   are you sure
Doctor :   get back to us after
Doctor :   consultation
User :   ok
Doctor :   ya iam..
User :   thank you so much
Doctor :   ur welcome..
Doctor :   tell ur parents abt our service

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor